# SDR DALA2016092606847

- Difficulty date: September 21, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 41,606 hours, 27,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS DO NOT TURN OFF WITH OVERHEAD PANEL SWITCH IN THE "OFF" POSITION.  REMOVED AND REPLACED BATTERY PACK IAW MM. OPERATION CHECKS GOOD.
